MathSciNet Relay Station
MathSciNet bibliographic data
MR2555717 (2010i:93134) 93D21 (93C42 93D15)
Tong, Shaocheng; Li, Yongming Observer-based fuzzy adaptive control for strict-feedback nonlinear systems. Fuzzy Sets and Systems 160 (2009), no. 12, 1749–1764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement